Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
Home About Us News Our Blog Our Catalog My Cart My Account Track Shippment Contact Us
  Our Catalog   Pain Relievers   Aspirin

Bayer Extra Strength Back & Body Pain Reliever Coated Caplets , Pack of 9


Bayer Extra Strength Back & Body Pain Reliever Coated Caplets , Pack of 9 by Bayer at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last.


Additional Information

Manufacturer:Bayer
Brand:Bayer
Publisher:Bayer
Studio:Bayer

Bayer Extra Strength Back & Body Pain Reliever Coated Caplets , Pack of 9 by Bayer

Buy Now:
Bayer Extra Strength Back & Body Pain Reliever Coated Caplets , Pack of 9

Brand: Bayer
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$191.96


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Bayer, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.Expiration Date: June-2018. Pain Reliever / Fever Reducer.. Economical and Eco-Friendly.. P...

PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...

PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...

PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...

Pain Reliever/Fever Reducer Temporarily relieves minor aches and pains due to; Arthritis, Muscular Aches, Backache, Menstrual Cramps, Headache, Toothache, the Common Cold. Temporarily reduces fever. Naproxen Sodium 220 mg.Expiration Date: February-2...

mpn: 161512,
Analgesic for temporary relief of minor aches and pains due to headache, arthritis and help reduce fever....

mpn: 57896090110,
ASPIRIN TAB 325MG 1000/BT 12BT/CS MCK BRANDBrand: McKesson BrandManufacture Id: 57896090110Aspirin Tablets325 mgMicro-coated tablets.Fast, safe, effective pain relief.Compares to the active ingredient in Bayer® Aspirin tablets.Not made with natural ...

mpn: SH4161582, ean: 0757457646106,
Regular & Extra Strength Aypanal Regular or Extra Strength relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active ingredient: acetaminophen 325mg. Extra Strength active ingredients: acetaminophen 500mg....

mpn: 31762712, ean: 0680132861580,
Aspirin Tablets. 325 mg Each. Enteric Coated. Regular Strength. Pain Reliever. Compares to the active ingredient in Bayer Aspirin tablets.. Not Made With Natural Rubber Latex.. Bayer is a registered trademark of Bayer HealthCare.Active_Ingredients - ...

By BC
mpn: 042037103644,
High Quality. Brought to you by BC. Total of 48. Size: 6 CT. Buy in bulk and save!. ...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.